Advertisement

Resultats nouveaux dans la theorie quantitative de l’equirepartition

  • H. Niederreiter
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 475)

Keywords

Nous Avons Acta Arith Linear Congruential Method Nous Remarquons Bien Entendu 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Références

  1. [1]
    Bauer, W.: Diskrepanz in separablen metrischen Räumen, Monatsh. Math., à paraitre.Google Scholar
  2. [2]
    Billingsley, P.— Topsøe, F.: Uniformity in weak convergence, Z. Wahrscheinlichkeitsth. 7, 1–16 (1967).CrossRefzbMATHMathSciNetGoogle Scholar
  3. [3]
    Borwein, D.: On a scale of Abel-type summability methods, Proc. Cambridge Phil. Soc., 53, 318–322 (1957).CrossRefzbMATHMathSciNetGoogle Scholar
  4. [4]
    Elliott, P. D. T. A.: On distribution functions (mod 1): Quantitative Fourier inversion, J. Number Th. 4, 509–522 (1972).CrossRefzbMATHMathSciNetGoogle Scholar
  5. [5]
    Fréchet, M.: Généralités sur les probabilités. Eléments aléatoires, 2e éd., Gauthier-Villars, Paris, 1950.zbMATHGoogle Scholar
  6. [6]
    Hiawka, E.: Discrepancy and Riemann integration, Studies in Pure Mathematics (L. Mirsky, ed.), pp. 121–129, Academic Press, New York, 1971.Google Scholar
  7. [7]
    -: Über eine Methode von E. Hecke in der Theorie der Gleichverteilung, Acta Arith. 24, 11–31 (1973).MathSciNetGoogle Scholar
  8. [8]
    Kuipers, L.— Niederreiter, H.: Uniform Distribution of Sequences, Interscience Tracts, John Wiley and Sons, New York, 1974.zbMATHGoogle Scholar
  9. [9]
    Lesca, J.: Sur la répartition modulo 1 de la suite nα, Acta Arith. 20, 345–352 (1972).zbMATHMathSciNetGoogle Scholar
  10. [10]
    Meijer, H. G.: On a distribution problem in finite sets, Indag. Math. 35, 9–17 (1973).CrossRefzbMATHMathSciNetGoogle Scholar
  11. [11]
    Meijer, H. G.— Niederreiter, H.: On a distribution problem in finite sets, Compositio Math. 25, 153–160 (1972).zbMATHMathSciNetGoogle Scholar
  12. [12]
    Meijer, H. G.— Niederreiter, H.: Equirépartition et théorie des nombres premiers, dans ce volume.Google Scholar
  13. [13]
    Mück, R.— Philipp, W.: Distances of probability measures and uniform distribution mod 1, Math. Z., à paraitre.Google Scholar
  14. [14]
    Niederreiter, H.: Almost-arithmetic progressions and uniform distribution, Trans. Amer. Math. Soc. 161, 283–292 (1971).CrossRefzbMATHMathSciNetGoogle Scholar
  15. [15]
    -: Discrepancy and convex programming, Ann. Mat. Pura Appl. (IV) 93, 89–97 (1972).CrossRefzbMATHMathSciNetGoogle Scholar
  16. [16]
    -: On a number-theoretical integration method, Aequationes Math. 8, 304–311 (1972).CrossRefzbMATHMathSciNetGoogle Scholar
  17. [17]
    -: On the existence of uniformly distributed sequences in compact spaces, Compositio Math. 25, 93–99 (1972).zbMATHMathSciNetGoogle Scholar
  18. [18]
    -: Methods for estimating discrepancy, Applications of Number Theory to Numerical Analysis (S. K. Zaremba, ed.), pp. 203–236, Academic Press, New York, 1972.CrossRefGoogle Scholar
  19. [19]
    -: A distribution problem in finite sets, Applications of Number Theory to Numerical Analysis (S. K. Zaremba, ed.), pp. 237–248, Academic Press, New York, 1972.CrossRefGoogle Scholar
  20. [20]
    -: On the distribution of pseudo-random numbers generated by the linear congruential method, Math. Comp. 26, 793–795 (1972).CrossRefzbMATHMathSciNetGoogle Scholar
  21. [21]
    -: The distribution of Farey points, Math. Ann. 201, 341–345 (1973).CrossRefzbMATHMathSciNetGoogle Scholar
  22. [22]
    -: Zur quantitativen Theorie der Gleichverteilung, Monatsh. Math. 77, 55–62 (1973).CrossRefzbMATHMathSciNetGoogle Scholar
  23. [23]
    -: Metric theorems on the distribution of sequences, Proc. Symp. Pure Math., vol. XXIV, pp. 195–212, Amer. Math. Soc., Providence, R. I., 1973.zbMATHGoogle Scholar
  24. [24]
    -: Application of diophantine approximations to numerical integration, Diophantine Approximation and Its Applications, (C. F. Osgood, ed.), pp. 129–199, Academic Press, New York, 1973.Google Scholar
  25. [25]
    Niederreiter, H.: On the distribution of pseudo-random numbers generated by the linear congruential method. II, Math. Comp., à paraître.Google Scholar
  26. [26]
    Niederreiter, H.: Quantitative versions of a result of Hecke in the theory of uniform distribution mod 1, Acta Arith., à paraître.Google Scholar
  27. [27]
    Niederreiter, H.: Well distributed sequences with respect to systems of convex sets, à paraitre.Google Scholar
  28. [28]
    Niederreiter, H.: Some new exponential sums with applications to pseudo-random numbers, Colloquium on Number Theory (Debrecen, 1974), North-Holland Publ. Co., Amsterdam, à paraitre.Google Scholar
  29. [29]
    Niederreiter, H.: On the distribution of pseudo-random numbers generated by the linear congruential method. III, à paraître.Google Scholar
  30. [30]
    Niederreiter, H.— Philipp, W.: Berry-Esseen bounds and a theorem of Erdös and Turán on uniform distribution mod 1, Duke Math. J. 40, 633–649 (1973).CrossRefzbMATHMathSciNetGoogle Scholar
  31. [31]
    Philipp, W.: Limit theorems for lacunary series and uniform distribution mod 1, Acta Arith., à paraître.Google Scholar
  32. [32]
    Schmidt, W. M.: Irregularities of distribution. VII, Acta Arith. 21, 45–50 (1972).zbMATHMathSciNetGoogle Scholar
  33. [33]
    Schmidt, W. M.: Irregularities of distribution. VIII, Trans. Amer. Math. Soc., à paraître.Google Scholar
  34. [34]
    Tijdeman, R.: On a distribution problem in finite and countable sets, J. Combinatorial Theory Ser. A 15, 129–137 (1973).CrossRefzbMATHMathSciNetGoogle Scholar
  35. [35]
    Warnock, T. T.: Computational investigations of low-discrepancy point sets, Applications of Number Theory to Numerical Analysis (S. K. Zaremba, ed.), pp. 319–343, Academic Press, New York, 1972.CrossRefGoogle Scholar
  36. [36]
    Zaremba, S. K.: La discrépance isotrope et l’intégration numérique, Ann. Mat. Pura Appl. (IV) 87, 125–136 (1970).CrossRefzbMATHMathSciNetGoogle Scholar
  37. [37]
    -: La méthode des “bon treillis” pour le calcul numérique des intégrales multiples, Applications of Number Theory to Numerical Analysis (S. K. Zaremba, ed.), pp. 39–119, Academic Press, New York, 1972.CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • H. Niederreiter
    • 1
  1. 1.School of MathematicsThe Institute for Advanced StudyPrincetonUSA

Personalised recommendations